| Model Number |
CSE-P-225-JA |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On august 27, 2021 haemonetics manufacturing performed a visual inspection of the received bowl from the cell saver® elite set - 225ml and confirmed blood in the inner core as well as 6 cracks in the inner core base.Although there was no serious injury or harm, past reporting indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of a inner core leak which was observed during a procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 225ml.There was no reported impact to patients' health.